# SDR CKSA95129

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46034
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 05020
- Condition: Shorted
- Location: Nr 4 Engine
- Part time: 56,154 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

KLAX - NR 4 ENGINE FIRE WARNING INDICATION CAME ON APPROXIMATELY ONE MINUTE FOLLOWING ENGINE SHUT-DOWN DURING TAXI.  ENGINE FIRE HANDLE PULLED.  ENGINE VISUALLY SCANNED OKAY.  REPLACED LOWER FIRE LOOP IAW MM CHAPTER 26.  GROUND OPS CHECKS GOOD.  (X)
